# SDR 9WGA2025041934411

- Difficulty date: April 19, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FUSELAGE RUB PLATE FOR TRAILINGEDGEFLAPS HAS MULTIPLE SPOTS OF EXFOLIATION CORROSION VISIBLE.  RH RUBPLATE CORROSION REMOVED AND BLENDED IAW SRM 53-40-05-1A-2-5. FASTENER HOLES STOP DRILLED COMPLETE AND DIMPLE WASHERS ADDAED AT REASSEMBLY IAW WGA ENGINEERING INSTRUCTIONS WITH A REPETITIVE INSPECTION INTERVAL OF 300 HOURS AND RETURNED RUB PLATE PEPLACEMENT INTERVAL OF 6 MONTHS REFERENCE EMAIL FROM N.WARE, WGA ENGINEERING DATED 18 APR 2025. TRNASFERRED TO LOG PAGE 224343 BTM M34 FO C/O PROCEDURES. C/O # 26762.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
